I've been taking 30mg Cymbalta (for fibro, anxiety, depression) & 0.125mg Mirapex (for rls) for the past 2 1/2 weeks and have had bad headaches & neck pain since, they even wake me at night. Saw my doctor today and she's suggesting I stop one or the other to try and figure out what's causing them (she gave other suggestions but these are the main 2). Any suggestions on which could be causing them more over the other? If I stop the mirapex my rls is so severe so that I wont sleep. I'm having good results on Cymbalta so I don't want to stop this either, but have to figure this out somehow as the headaches are to severe. Kim.
Which is more likely to cause headaches - Cymbalta or Mirapex?
Added 27 Apr 2012:
I stopped the Cymbalta for 2 days and my head/neck pain stopped too. I then tried the Cymbalta again for 1 day and it came back right away, so guess I can't take it anymore, unfortunately. So now I'm looking for something else to treat my anxiety/depression and fibromyalgia, any ideas? I really liked that Cymbalta treated all in just one pill once a day, that would be ideal.
24 Apr 2012
Headaches are commonly experienced side effects of both medicines. I don't think it will matter which one you stop first. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... really can't tell much of a difference in my symtoms. I think my RLS is getting worse. My doctor says RLS is a sleep dissorder- is this ...
8 answers • 1 Oct 2009
my rls is getting worse. With all the preservatives, and addives in food that aren't listed. Mirapex works unless rls is triggered by ...
5 answers • 29 Jun 2011
My Dr. just gave me the new RLS drug Horizant last week. He said everyone loves it and it doesn't even script Mirapex for his patients any ...
4 answers • 11 Oct 2011
have tried mirapex, requip, gabapentin?
3 answers • 7 Jun 2012
0 answers • 26 Nov 2013